# SDR DALA2017022201476

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Out Of Limits
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 180, RBL 7 - 44 WAS FOUND OUT LIMITS.  THE FLOORBEAM WAS REPLACED IAW SRM 51-30-07 0G,  FIG 9.J, 51-40-08 OG, 51-10-04 0G PAR 21 AND 15, 51-41-02 0G, AND 51-41-05 0G.
